American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35\-02) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Guido De Philippis and Alessio Figalli. The Monge--Amp\`ere equation and its link to optimal transportation. Bull. Amer. Math. Soc. 51 (2014) 527-580.
Abstract, references, and article information   
View Article: PDF

[2] Lawrence C. Evans. A survey of entropy methods for partial differential equations. Bull. Amer. Math. Soc. 41 (2004) 409-438. MR 2083636.
Abstract, references, and article information   
View Article: PDF

[3] Charles L. Fefferman. The uncertainty principle. Bull. Amer. Math. Soc. 9 (1983) 129-206. MR 707957.
Abstract, references, and article information   
View Article: PDF

[4] Barry Simon. Schrödinger semigroups. Bull. Amer. Math. Soc. 7 (1982) 447-526. MR 670130.
Abstract, references, and article information   
View Article: PDF

[5] L. Nirenberg. Variational and topological methods in nonlinear problems. Bull. Amer. Math. Soc. 4 (1981) 267-302. MR 609039.
Abstract, references, and article information   
View Article: PDF

[6] Roger Howe. On the role of the Heisenberg group in harmonic analysis. Bull. Amer. Math. Soc. 3 (1980) 821-843. MR 578375.
Abstract, references, and article information   
View Article: PDF

[7] Joseph B. Keller. Rays, waves and asymptotics. Bull. Amer. Math. Soc. 84 (1978) 727-750. MR 499726.
Abstract, references, and article information   
View Article: PDF

[8] G. B. Folland. Applications of analysis on nilpotent groups to partial differential equations. Bull. Amer. Math. Soc. 83 (1977) 912-930. MR 0457928.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1